Vol. 19, No. 1, 2021-2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Automorphisms of (affine) SL$(2,q)$-unitals

Verena Möhler

Vol. 19 (2021-2022), No. 1, 25–39
DOI: 10.2140/iig.2022.19.25

SL((2,q)-unitals are unitals of order q admitting a regular action of SL((2,q) on the complement of some block. They can be obtained from affine SL((2,q)-unitals via parallelisms. We compute a sharp upper bound for automorphism groups of affine SL((2,q)-unitals and show that exactly two parallelisms are fixed by all automorphisms. In nonclassical SL((2,q)-unitals obtained as closures of affine SL((2,q)-unitals via those two parallelisms, we show that there is one block fixed under the full automorphism group.

design, unital, affine unital, automorphism, parallelism
Mathematical Subject Classification
Primary: 51A10
Secondary: 05E18
Received: 19 March 2021
Revised: 14 September 2021
Accepted: 2 November 2021
Published: 7 April 2022
Verena Möhler